I've seen a few people mention blurriness on here...I'm 28 and noticed the last several months that I was having to squint to see far away with my glasses. I went to the eye dr over the weekend and was told that my vision got worse by 4-5 steps, which she said is very rare at my age. She said prednisone could do it, but I'm only on 5mg right now and have only been on Predinose for about 2 months (although I was on 30 mg for a few weeks). I asked her about Librax, as my old GI said it could cause blurriness, but I have been taking only one a day maybe (and used to take 5 or 6 a day), so it would seem my eyes would get better, not worse. The eye dr said she didn't know about Librax or my other meds. Has anyone else had a significant change in eye sight due to Crohn's meds and do you know which one(s) caused it? Thanks so much!
Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety. Too many meds to list them all. =)